MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODULAR; GRASP. FORCEPS INSERT Ø 5MM

RICHARD WOLF GMBH ERAGON MODULAR; GRASP. FORCEPS INSERT Ø 5MM
Model Number 8393184
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report, the forceps have caused traumatic lesions, some of which with transmural perforation.Patient requiring surgical re-intervention due to small bowel perforations.The user did not specify whether a malfunction occurred while the forceps were being used or exactly what circumstances led to the patient's injury.
 
Additional Manufacturer Narrative
The customer sent in the grasp.Forceps insert ø 5mm along with the shaft tube and the handle pistol shaped mono for inspection.Upon inspection of the instruments by the technical department, no defect or fault was found.The grasp.Forceps insert ø 5mm in question fully complies with richard wolf gmbh's testing criteria and can be used without any issues.Over the past 5 years, there have been no complaints or incidents regarding grasp.Forceps insert ø 5mm, 8393184.Since the customer did not provide any further details about the incident and given that there have been no other complaints and that the inspected instrument showed no defects, we assume that this incident was caused by a handling error.In the instructions for use, ga-s027, chapters 9 checks and 10 use, provide sufficient guidance on visual and functional inspections.They also refer to the intended use and purpose of the product.At richard wolf gmbh risk analysis b1-211 for reusable, rigid, powered, non-optical forceps and scissors eragon iia / iib, version v00, manufacturing-, handling-, and design-related hazards regarding functional impairment, as well as risks arising from application errors were assessed in terms of the corresponding extent of damage and the assumed probability of occurrence and evaluated as an acceptable risk.Since the investigation of the current complaint case has not revealed any new risks, the risk assessment remains valid considering the facts described.A review of the facts reveals that, from both a manufacturing and a design perspective, there are no systematic defects.Based on the results described above (no defects or errors found), the cause of the customer's complaint cannot be clearly determined.No corrective actions are required based on the inspection results obtained.

Brand Name
ERAGON MODULAR
Common Device Name
GRASP. FORCEPS INSERT Ø 5MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25607356
Report Number9611102-2026-00032
Device Sequence Number5405870
Product Code GCJ
UDI-Device Identifier04055207015810
UDI-Public04055207015810
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K935270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8393184
Device Catalogue Number8393.184
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown